# SDR KBM2003F00060

- Difficulty date: October 14, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 23411
- Condition: Malfunctioned
- Location: Vhf System
- Part time: 81 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF NR VOL.  CONTROL SCRATCHY.  INSTALLED SERVICEABLE VHF RADIO.
